# SDR JJBA20240322082

- Difficulty date: February 27, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frms 38-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD SEAT TRACK FOUND CHAFFED AT FR38, 44, AND 49. LH OUTBD SEAT TRACK AT FR38 OUT OF LIMITS, REMOVED AND REPLACED. LH OUTBD SEAT TRACK AT FR44 OUT OF LIMITS REMOVED AND REPLACED. LH OUTBD SEAT TRACK AT FR49 BLENDED WITHIN LIMITS.
